MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS Y-I; OXIMETER

MASIMO - 40 PARKER LNCS Y-I; OXIMETER
Model Number 2258
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility, but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the sensor sometimes gives normal readings but mostly gives low readings.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing. during simulation testing, the sensor passed manual and preset conditions and provided accurate measurements.The sensor was determined to be functioning as designed.  .
 
Additional Manufacturer Narrative
Corrected data: b3 date of event: corrected from (b)(6) 2019 to (b)(6) 2019.
 
Event or Problem Description

Brand Name
LNCS Y-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8660344
Report Number2031172-2019-00273
Device Sequence Number2566908
Product Code DQA
UDI-Device Identifier00843997000062
UDI-Public00843997000062
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K041815
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2020
Device Model Number2258
Device Catalogue Number2258
Device Lot Number17J02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/10/2019
Supplement Date Received by Manufacturer06/24/2019
07/24/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date07/03/2019
08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1